Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suffering from leg pain. Took vitamin D medicine. Having headache, feeling sleepy. What to do?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4361 Questions
Question
I'm suffering from leg pain from last 3/4 months..mainly when i'm seating and working in the office but when i walk it's not that much painful..
i even took some vitamin D medicine (D 360) also..for somedays it was ok type but again it has started..now with this i m having daily headache also..and feeling sleepy all time.when i'm taking good sleep daily from 11.30 to 6.30am.
pls help me what to do ..and pls inform me some iron and calcium tab also..as i am confused which one will be safe if i do plan for pregnency.
Posted Tue, 14 Aug 2012 in Bones, Muscles and Joints
 
 
Answered by Dr. Rakesh Madhyastha 30 minutes later
Hello

Thanks for the query

I need to know a little more in order to come to a better conclusion of the problem

1. What is the type of pain? Pricking, pulling, dull aching type?
2. Have you taken any pain killers for the same? Has it helped?
3. Have you undergone any blood test recently? Could you attach the report or type it out?

Please get back to me, I am awaiting your reply

Regards

Above answer was peer-reviewed by
 
Follow-up: Suffering from leg pain. Took vitamin D medicine. Having headache, feeling sleepy. What to do? 11 hours later
Hi

Thanks for your reply ..i'm giving you those information below ---

1. What is the type of pain? Pricking, pulling, dull aching type?
Ans: you can say it's type of muscle pain.
2. Have you taken any pain killers for the same? Has it helped?
Ans: I tried pain killer crosin pain relief but no help..
3. Have you undergone any blood test recently? Could you attach the report or type it out?
Ans: I have checked my all blood report .all are normal right now i dont have that reports..only my hemoglobin level is little low 11.
 
 
Answered by Dr. Rakesh Madhyastha 10 hours later
Hello

Thanks for the detailed reply

The pain in the muscle could be due to long hours of sitting perhaps in an uncomfortable chair or position. I wouldnt classify it as a pathological problem. Please take breaks every half hour with a small stroll around the office.
Vit D deficiency can cause body aches and tiredness for which you are being treated appropriately.
Excessive fatigue and sleepiness could be because of stress which could be the reason behind headaches as well. Hb of 11 is an acceptable limit and would not cause symptoms.

Headaches of small intensity can be controlled by tablets like naproxen which gives quick relief of pain, if it is a daily issue then you will need to be on a migraine prophylactic treatement with a beta blocker like propranolol.

Orofer XT is an iron supplement available in the market and Shelcal 500 is a calcium supplement. Please ask your doctor before starting these medications and also for a prescription.

I hope I have answered your query, if there are no further queries please accept my answer

I wish you good health

Regards
Above answer was peer-reviewed by
 
Follow-up: Suffering from leg pain. Took vitamin D medicine. Having headache, feeling sleepy. What to do? 2 hours later
Hi Dr. Madhyastha,

Thanks a lot for your advice.

Can you please let me know whether the medicines prescribed by you (naproxen , Orofer XT, Shelcal 500) are safe to take if I am planning for pregnancy?

Thanks and Regards,

XXXXXX
 
 
Answered by Dr. Rakesh Madhyastha 8 hours later
Hello

Thanks for the update

Shelcal and orofer xt can be taken during or while planning for pregnancy, however I would prefer you taking paracetamol instead of naproxen for the headache.

If you are planning for pregnancy please continue taking Folvite it contains folic acid and it prevents many abnormalities of the baby, especially neural tube defects.

I hope I have answered your query, if you have no further ones please accept my answer

I wish you good health

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor